# SDR ASAA1159349

- Difficulty date: March 27, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 17,480 hours, 5,447 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939ASA
- Part serial: 99061789
- Condition: Faulty
- Location: Cockpit
- Part time: 37,455 hours, 17,422 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNCOMMANDED AUTO PILOT DISENGAGE.  WHEN LEVELING OUT AT FL 300 .76 MACH ALSO AT 2000FT 160 KTS GEAR DOWN FLAPS 15 COUPLED TO ILS AIRCRAFT IN TRIM ON BOTH OCCASIONS.  ALSO ON 3/29/11 FLT 889 FL 350 CRUISE (3 MINUTES AFTER L/O) M.787/AS 266 KTS.  AIRCRAFT ON TRIM: A/P B UNCOMMANDED DISCONNECT RE-ENGAGED A/P B AIRCRAFT FLOWN NORMALLY REMAINDER OF FLIGHT TILL 1500 WITH NO OTHER PROBLEMS.  AUTOPILOT A&B LOGGED FAULT CODE MSG 22 11 607 DURING BOTH EVENTS AND NUMEROUS TIMES DURING FLIGHT.  FOLLOWED FIM 22 11 TASK 817 REMOVED AND REPLACED MCP REF MM 22 11 34 GROUND VERIFICATION TEST PASSED.
